BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1981 Volume 4 >

Please use this identifier to cite or link to this item:

Title: Familles normales de fonctions presque-holomorphes
Other Titles: Normal families of almost-holomorphic functions
Authors: Mushkarov, Oleg K.
Issue Date: 1981
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 4, No 1, (1981), 58p-61p
Abstract: On prouve un théorème de type Vitali pour les fonctions presque-holomorphes sur les variétés presque-complexes.
Description: [Mushkarov Oleg K.; Muškarov Oleg; Мушкаров Олег К.]
ISSN: 0204-9805
Appears in Collections:1981 Volume 4

Files in This Item:

File Description SizeFormat
Pliska-04-1981-058-061.pdf4.75 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License